Schizophrenia.com

Going back down on my AP

I just saw my psychiatrist and I told her that my mania is under control and I told her that I’m gaining weight on 5mg of Risperdal and I’m having a hard time controlling my enormous appetite.

She decided on lowering my Risperdal dose very slowly and gradually back down to 4mg.

I start reducing my dose to 4.5 mg after Thanksgiving.
I’ll remain in 4.5mg for 2 weeks and then go down to 4mg.

She said that if I start showing signs of mania then go back up to 5mg.

Hopefully the change will be smooth.

8 Likes

Best of luck to you!

1 Like

i hope for you too. judy

1 Like

Thanks @Zannah and @ifeelblessed

2 Likes

I hope for the best for you… They took me off my AP completely and I’ve lost 10 lbs!.. I’m about to post about why they pulled me off my AP

3 Likes

Thanks @Twialine and best of luck!

1 Like

@Wave no problem, thanks

1 Like

i hope the med change will be good for you!

1 Like

Fingers crossed :crossed_fingers: for you!

1 Like

Thanks @lekkerhondje and @HannahBanana

2 Likes